Sign in to follow this  
Followers 0

Accidentally took 600 mg of Wellbutrin... am I going to die?

10 posts in this topic

Posted (edited) · Report post

I am taking a script for 300 mg of wellbutrin but I accidentally took two pills today (forgot that I had already taken it this morning.)  Should I be worried?  Do I need to call my doctor?  

Edited by koakua

Share this post


Link to post
Share on other sites

Posted · Report post

You certainly could call your doc or pharmacist or even poison control to see what they advise.

 

Just so you know what to expect.

 

I doubt you will die.

 

You probably don't need to worry.

 

You could probably find out whether you need to worry by calling your doc, pharmacist, or poison control.

 

Those mornings suck.

 

Take care!

Share this post


Link to post
Share on other sites

Posted · Report post

Yes I agree. Call your dr, pharmacist, or poison control. Those are all good suggestions.

 

I'm sure you will be fine, but it doesn't hurt to call a professional (if anything just for peace of mind).

 

Keep us posted!

Share this post


Link to post
Share on other sites

Posted · Report post

I agree with everything that has been said. If your worried it's best to call those people rather we are limited to what we can do.

Share this post


Link to post
Share on other sites

Posted · Report post

In the original clinical trials for Wellbutrin, they tested the 600mg dose and found that it was effective, but significantly lowered the seizure threshold so they lowered the max dose to 450mg. Unless you're taking other medications that effect the seizure threshold or have a seizure disorder, you should be okay. 

Share this post


Link to post
Share on other sites

Posted · Report post

In the original clinical trials for Wellbutrin, they tested the 600mg dose and found that it was effective, but significantly lowered the seizure threshold so they lowered the max dose to 450mg. Unless you're taking other medications that effect the seizure threshold or have a seizure disorder, you should be okay. 

 

Thanks!  I am going to avoid caffeine and alcohol today as a precaution for seizures.

Share this post


Link to post
Share on other sites

Posted · Report post

I think that's a good idea---to avoid alcohol and caffeine today.

 

I also wonder if maybe you need pill boxes with the days of the week.  I would never remember what I've taken without my boxes.  They're very cheap and available at all of the pharmacies. :)

 

olga

Share this post


Link to post
Share on other sites

Posted · Report post

This has happened to me before also.  I got a terrible headache and I did not die; but you can call someone if you want to be on the safe side.  I agree to avoid the caffeine and alcohol.

Share this post


Link to post
Share on other sites

Posted · Report post

Lol you'll be fine.

Expect to have problems sleeping and some jitters though.

Share this post


Link to post
Share on other sites

Posted · Report post

I was bumped to 600mg once, and I had mild hallucinations. My pdoc wasn't worried about any innate toxicity at 600mg, although of course we backed off to 450mg once the hallucinations started.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0